# SDR DALA14019430946

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 64,221 hours, 48,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT ALL OF THE OVERHEAD EMERGENCY LIGHT IN THE TAIL COMPARTMENT WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES IN 2 OF THE POWER SUPPLIES AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
